try and get to the vet before tomorow morning, there is a chance it could cause problems in his kidneys and once that happens you have a very short amount of time to turn it around and there isnt a lot you can do at home. My dog ate something toxic and this happend to him
i am so sorry this happend. i hope he gets better, good luck xx
Based on the number of dogs treated, The ASPCA Poison Control Center rates Ibuprofen the number one reason for dog poisoning.
The poisoning arises from either the dog having consumed a large number of tablets after chewing through a packet or bottle of Ibuprofen or the dog being intentionally given the drug by a well meaning owner as a pain killer.
From the ASPCA database:
25-125mg per kg of body weight - symptoms include vomiting, diarrhea, abdominal pain, loss of appetite, stomach ulcers;
more than 175mg per kg of body weight - the above symptoms plus blood in the stools, acute kidney failure;
more than 400mg per kg of body weight - the above symptoms plus seizures, coma, disorientation;
more than 600mg per kg of body weight - death.
The ASPCA has reported a case where 3mg per kg of body weight given every other day for six weeks proved fatal.
Ibuprofen sold over the counter contains anywhere from 50mg to 200mg per tablet; each prescription tablet may contain 800mg of Ibuprofen. Given a dog's propensity to eat everything in front of their noses, a packet of Ibuprofen tablets left within their reach can do a lot of damage.
Symptoms can take anywhere from 12 hours to several days to show. However, if you suspect your dog has ingested Ibuprofen take him to the vet immediately. Any tablets consumed must be flushed out of your dog's system as quickly as possible to improve his chances of a full recovery.
talk to your vet or an emergency vet
at your vet cant you just ask them if they will let you pay when you get money because it likely he will die if you die if you don't take him to the vet.
Phone an e-vet or your vet emergency number for what you should be doing. Tomorrow morning will be too late for anything to be done. The overdose for the drugs will already gone thru dog's system. Call now before permanent damage is done.